# SDR 95ZZZX1519

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 2652479
- Condition: Corroded
- Location: Fs 1702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOOR BEAM SUPPORT CORRODED BEYOND LIMITS, COMPARTMENT 18 BL 24.750 RIGHT FS 1702.  CUT OUT DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR IAW DER APPROVED COTNEY ENGINEERING SKETCH SKA 94190-2.
